# SDR FDEA201005291730

- Difficulty date: May 29, 2010
- Submitted: June 1, 2010
- Operation: Air carrier
- Aircraft: N403FE
- Make and model: Airbus A310-203
- Aircraft serial: 230
- Aircraft time: 35,997 hours, 30,322 cycles
- Engine: Ge CF680
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: A57112119200
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH T CARD REPAIR IAW EA T 6-5310-113006 PART 2,WRI 53102241. ACCOMPLISHED REPAIR ON FUSELAGE FRAME 46 IAW EA 6-5310-113006C PART 2 -  FUSELAGE - AD2009-18-16 - EO 6-5310-7-5020.  FRAMES 44 TO 46 FOOT FITTINGS CRACKS -REPAIR.
